# SDR 05FDEA00401

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB REAR SPAR STA 812 HAS 1 INCH OF CORROSION, 1 INCH AT STA 258, 1 INCH AT STA 158.  REMOVED CORROSION FOUND OUT OF LIMITS, REPAIRED SPAR IAW SRM 55-11-21.
